# SDR 2024FA0000706

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Aircraft: N4247V
- Make and model: Skrsky S58JT
- Aircraft serial: 581547
- Aircraft time: 14,139 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Drive Shaft
- Part number: 5835010015102
- Condition: Cracked
- Location: Gearbox
- Component: Angle Gearbox, Skrsky
- Component part number: 5835010000043
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN A HIGH FREQUENCY VIBRATION WAS NOTICED BY THE PILOT AND THE AIRCRAFT WAS SHUTDOWN.  DURING SHUTDOWN A MECHANIC NOTICED THE ANGLE GEARBOX (AGB) DRIVESHAFT APPEARED "BLURRY".  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE ANGLE GEARBOX INPUT FLANGE WAS CRACKED AT THE FLANGE TO FLEX COUPLING ATTACHMENT HOLE.  THE AGB WAS REMOVED AND A SERVICABLE AGB WAS INSTALLED.  AS A PRECAUTION THE DRIVE SHAFT ATTACHED TO THE INPUT FLANGE WAS ALSO REMOVED AND A SERVICABLE DRIVE SHAFT WAS INSTALLED.  POST MAINTENANCE GROUND RUN DID NOT PRODUCE A VIBRATION AND THE AIRCRAFT WAS RETURNED TO SERVICE.
